MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC SureForm; STAPLER 60 RELOAD BLUE

INTUITIVE SURGICAL, INC SureForm; STAPLER 60 RELOAD BLUE
Model Number 48360B-10
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
The sureform 60 blue reload accessory was an incidental return with no allegation made against this product.No known impact or patient consequence was reported.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received a sureform (sf) 60 blue reload to perform failure analysis.The sf blue reload was found to have loose staples stuck in front of the knife.The reload was analyzed and found to have loose staples stuck in front of the knife.A visual inspection found the sf blue reload was partially fired approximately 90 percent through the firing process.There were 2 lodged staples, which could prevent the progression through the full firing trajectory.The probable root cause is attributed to loose staples from firing across staple lines or not having a full bundle of tissue between the jaws during use.

Brand Name
SureForm
Common Device Name
STAPLER 60 RELOAD BLUE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50486951
Report Number2955842-2026-37090
Device Sequence Number18676114
Product Code GDW
UDI-Device Identifier10886874113834
UDI-Public(01)10886874113834(10)K10251209
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K173721
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48360B-10
Device Catalogue Number48360B
Device Lot NumberK10251209
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/27/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/07/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown